Periodic solutions for periodic second-order differential equations with variable potentials

Jaume Llibre, Ammar Makhlouf

Research output: Contribution to journalArticleResearch

Abstract

© 2018 Walter de Gruyter GmbH, Berlin/Boston. We provide sufficient conditions for the existence of periodic solutions of the second-order differential equation with variable potentials -(px′)′(t) - r(t)p(t)x′(t) + q(t)x(t) = f(t, x(t)), where the functions p(t) > 0, q(t), r(t) and f(t, x) are C2 and T-periodic in the variable t.
Original languageEnglish
Pages (from-to)127-137
JournalJournal of Applied Analysis
Volume24
DOIs
Publication statusPublished - 1 Dec 2018

Keywords

  • Periodic orbit
  • averaging theory
  • quadratic system
  • third-order differential equation

Fingerprint

Dive into the research topics of 'Periodic solutions for periodic second-order differential equations with variable potentials'. Together they form a unique fingerprint.

Cite this